# SDR AU000137

- Difficulty date: March 16, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Fractured
- Location: Fuselage Main St
- Component: Fuselage Main St
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR NACELLE STRUCTURE FAILED IN THE AREA OF THE UPPER ACTUATOR ATTACHMENT POINT.  NLG COLLAPSED DURING LANDING CAUSING DAMAGE TO THE SURROUNDING STRUCTURE AND BOTH PROPELLERS.  SUSPECT STRUCTURE HAD BEEN DAMAGED FOR SOME TIME BEFORE FINAL FAILURE.
